# SDR DALA2018092865798

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 81,486 hours, 10,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 966-977
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CABIN FLOOR BEAM UPPER CHORD FOUND SURFACE CORROSION AT LBL11 BETWEEN STA933 TO STA977 & #65292 REPAIRED PER SRM 53-00-41. (LP 0758013)
